- Actress Didi Ekanem has warned people to stay clear of some malaria medications
- This was after she landed in hospital as a result of the drugs she took
- Didi stated that she is a bit better but the effect of the medicine has not worn off completely
Nollywood actress Didi Ekanem took to social media to share a video showing her on a hospital bed. According to the actress, she landed at the medical facility after using some malaria drugs.
Didi stated that the medicine made her dizzy and she could not feel herself for a long time.
"This past one week has been hell on earth for me. From taking malaria medicine to landing in the hospital due to the adverse effect of the medicines. I was so high, I mean very high, dizzy and very drowsy I literally couldn’t feel my legs."
It will not happen to me again - Rahama Sadau breaks down in tears as she apologises over controversial photos (video)
The actress added:
"Felt like I was walking on air the whole time. 3 bags of drip and still can’t feel myself. Some malaria medicines are very dangerous, one needs to be careful with these medicines. Even as I type this, I still dey feel like who smoke but thank God I’m a bit strong and better now. Can’t wait for the medicine to wear off so I can get back myself. Thank God for good neighbours o..."
Watch the video she shared below:
PAY ATTENTION: Read the best news on Nigeria's #1 news app
In other news, Legit.ng earlier reported that Ekanem gifted herself a multi-million naira car ahead of birthday.
The film star took to her page to show off her new ride as she revealed it was an early birthday gift to her.
I'll be getting up extremely early - Rapper Cardi B says as she urges fans to vote on last day of US election
Didi recounted her years of hard work as she thanked God for his blessings and then encouraged women who felt that they could own nothing without the involvement of a man.
McDermott Interview: I Believe in Equity – Nigeria Actress Ufuoma McDermott on Feminism | Legit TV